| Model Number |
MA60MA |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported during an intraocular lens implant procedure, the scrub tech handed the lens to the doctor, then, he had to replace it because of a scratch.There was a patient contact.The procedure was completed on the same day.Additional information has been requested and received which states there was no patient harm.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.10.The account indicated the use of a non-qualified cartridge.The model is only qualified for use in the company cartridge.The account indicated the use of a non-qualified viscoelastic.The handpiece indicated is qualified with the use of qualified lens/cartridge/viscoelastic combinations.The root cause is most likely related to a failure to follow the instruction for use (ifu).The account used an unqualified lens/cartridge/viscoelastic combination.Company foldable iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.The product was not available for evaluation.The manufacturer internal reference number is: (b)(4).